# SDR ORJA98131

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Bracket
- Part number: 6A4745
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 6,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED ON NR 2 ENGINE, NR 9 FUEL NOZZLE BRACKET LOOSE DUE TO ELONGATED BOLT HOLES.  REMOVED AND REPLACED NR 9 FUEL NOZZLE BRACKETS.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  FUEL NOZZLES HAVE NEVER BEEN REPLACED.  (X)
